My forearm has been hurting since I got the flu shot last November. Is this normal?

68-year-old woman6 years ago
0 like
109 views
a day

68-year-old woman · 6 years ago
I had Naproxen 500MG twice a day, it's too strong I stopped because of the red blood in the stool. I tried tylenol, hot and cold, cream. The throbbing in my arm up to my left shoulder has diminished but I still feel the pain in my forearm. The doctor told me that if it continues it will take an infiltration. There is no swelling or redness in the forearm. Thank you
Marie-Pascale Beaulieu · 6 years ago
Hello ,
Marie-Pascale Beaulieu · 6 years ago
If anti-inflammatory drugs (naproxen) by mouth do not work for you, it would be possible to try a gel such as Voltaren. Arthritis acetaminophen (650mg) can be combined. I would like to have more information on the diagnosis that the doctor made
Marie-Pascale Beaulieu · 6 years ago
Marie-Pascale Beaulieu, pharmacist
68-year-old woman · 6 years ago
thank you the doctor did not give me any diagnosis during my visit.
Marie-Pascale Beaulieu · 6 years ago
As for the impact of the vaccine on your pain, I would like to discuss it with you. You can reach me at 514-322-6170. Thank you, Marie-Pascale Beaulieu, pharmacist

0 like

Answered by

Marie-Pascale Beaulieu
Je suis une pharmacienne passionnée voulant contribuer à votre bien-être et votre santé.

Care team

Marie-Pascale Beaulieu
This care team is no longer available on AskyourPro.

Need help with your health?
Ask your question to a real pro!